News for Healthier Living

Health Tip: Symptoms of Neuropathy Caused By Chemo

(HealthDay News) -- Chemotherapy drugs can cause peripheral neuropathy, a set of symptoms caused by damage to nerves that control the sensations and movements of the arms, legs, hands and feet.

The American Cancer Society mentions these sensations that indicate possible neuropathy:

  • Tingling, or a "pins and needles" feeling.
  • A burning or warm feeling.
  • Numbness, weakness, discomfort or pain.
  • Less ability to feel hot and cold.

Chemotherapy-induced peripheral nerve damage can cause significant pain and can affect your ability to walk, write, button your shirt or pick up things, the society says. It can last for weeks, months or even years after treatment.

January 30, 2019
Copyright © 2019 HealthDay. All rights reserved.


February 20 2019

February 19 2019

February 18 2019

February 17 2019

February 16 2019

February 15 2019

February 14 2019

February 13 2019

February 12 2019

February 11 2019

February 10 2019

February 9 2019

February 8 2019

February 7 2019

February 6 2019


Copyright HealthBanks, Inc. All rights reserved. | Terms of Use | Privacy Policy